# SDR CHQA000505

- Difficulty date: June 11, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N843
- Make and model: Emb EMB-135LR
- Aircraft serial: 145599
- Aircraft time: 2,353 hours, 2,266 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 3085701003
- Part serial: 0726
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 2,353 hours, 2,266 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING INTO DFW FROM FLIGHT 6490, AIRCRAFT WAS PULLING TO THE RIGHT AND THERE WAS NO LEFT RUDDER RESPONSE.  THE AIRCRAFT VEERED OFF RUNWAY AND WAS STUCK IN MUD.  NO APPARENT DAMAGE TO THE AIRCRAFT.  AFTER RECOVERING THE AIRCRAFT AND INVESTIGATING THE PROBLEM, MAINENANCE FOUND THE STEERING MANIFOLD TO BE FAULTY.  REMOVED AND REPLACED STEERING MANIFOLD PER EMB 135 AMM 32-50-04.  ALL WHEELS AND BRAKES WERE REPLACED.  AIRCRAFT RETURNED TO SERVICE.
